# SDR CALA2025102810625

- Difficulty date: October 16, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A567617
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE; FLOOR SUPPORT BTW STA 907 AND STA 927 POSSIBLE TOOL MARK LBL 15. (REF AAR NR 1000057481) REMOVED AND REPLACED AFT WET AREA FLOOR SUPPORT BTW STA 907 AND STA 927 LBL 15 IAW B737-800 SRM 51-40-02-0G-0 AND DWG 147A5676
